MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION THREADER; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION THREADER; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1865
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was difficult to remove.The target lesion was located in the calcified right coronary artery (rca).A 1.2mm x 12mm threader balloon catheter was advanced to treat the lesion.Physician was able to cross the lesion that required the use of a 1.5 burr rotablator.The threader was placed on the rotafloppy wire and the wire was exchanged out for a non-bsc wire.The threader was then used again in the case.It was difficult to remove the threader and it was thought the difficulty was due to needing the otw threader needing to be flushed better.The threader was then used again later in the case to exchange out for a new non-bsc wire and was flushed well with heparinized saline before placing on the wire.It went into the body with ease and the old non-bsc wire was removed.A new non-bsc wire was placed through the wire port of the otw threader and upon trying to remove the threader the physician was unable to remove the threader.A new non-bsc wire was placed next to the non-bsc wire/threader combo in the rca to re-wire the lesion in rca and the non-bsc wire/threader combo was removed.The single, new non-bsc wire was left in place.The patient was unharmed and case was successfully completed and lesions were stented.

Brand Name
THREADER
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8556647
Report Number2134265-2019-04443
Device Sequence Number2232103
Product Code LOX
UDI-Device Identifier08714729848134
UDI-Public08714729848134
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K134031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2021
Device Model Number1865
Device Catalogue Number1865
Device Lot Number0023472105
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2019
Initial Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1